Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 0.00
  • Total

    USD 0.00
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Nurofen Quickzorb
Strength
  • 342mg
Name Country Strength Pack Size USD Cart
Nurofen Quickzorb - ibuprofen lysine - 342mg - 24 caplets Nurofen Quickzorb ibuprofen lysine Brand New Zealand 342mg 24 caplets OTC $11.78 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

Nurofen Quickzorb is for the temporary relief of pain and/or inflammation associated with:

  • headache
  • migraine headache
  • tension headache
  • muscular pain
  • cold & flu symptoms
  • period pain
  • dental pain
  • sinus pain
  • back pain
  • arthritic pain 
  • reduces fever

DIRECTIONS: Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food.) They will be absorbed more quickly if you take them on an empty stomach.

Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours  as necessary (maximum 6 caplets in 24 hours).

Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

WARNINGS: 

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. 

DO NOT USE IF:

  • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
  • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines
  • during the last 3 months of pregnancy

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE: 

  • for more than 3 days at a time
  • if you have asthma
  • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
  • if you are trying to become pregnant or during the first 6 months of pregnancy
  • in children suffering from chickepox (varicella)
  • in children suffering from dehydration through diarrhoea and/or vomiting
  • if you a re taking medication regularly
  • if you a re aged 65 years or over
  • in children under 7 years of age

STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF YOU HAVE AN ALLERGIC REACTION

ACTIVE INGREDIENT (PER CAPLET): Ibuprofen lysine 342mg (equiv. Ibuprofen 200mg)

Store below 25 degrees celsius 

Nobody has left a review yet for NUROFEN QUICKZORB, why not be the first?

arrow
Are you a new member? Get 20% off your first order! Use promo code KIWI20 in the shopping cart. Must be a new member at an address not currently in our system.
Same Kiwi, new look! Old Site.